# SDR DALA2024071707227

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EDGE SKIN AROUND HOOK AT L1 DOOR. SUMMARY OF NRC 00111: EDGE SKIN AROUND HOOK AT L1 DOOR WAS REPAIRED PER PRI 619136-14 REV 1 AND ERA 619136-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-619136 ADDED FOR AC 9524. (LP #0451426)
